# SDR 2004UALA00340

- Difficulty date: April 13, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 39,764 hours, 14,681 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R LOWER SILL CORRODED ATTACH ANGLE CORRODED STA 375-377, RBL 61.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED REPAIR ANGLE.
